# SDR COMA0660643

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 10,965 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111357
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN FLOOR INSPECTION FOUND LONGITUDINAL FLOORBEAM ATTACH ANGLE CRACKED, FS 280, LBL 12.  REPLACED ATTACH ANGLE REF SRM 51-42-21.
